Alert archive / Florida / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 101, NWS Tallahassee, FL

May 10, 202412 counties in Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at May 10, 2024, 5:21 AM CDT for 12 counties in Florida. It was in force for 84 min. 41 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2024, 5:21 AM CDT (10:21 UTC)
Expired
May 10, 2024, 6:45 AM CDT
In force
84 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Damage threat
Considerable
Hail
0.75 in
Wind
70.0 mph

Counties Bay County, FL, Calhoun County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Jackson County, FL, Jefferson County, FL, Leon County, FL, Liberty County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL

The radar

The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 10:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 5:25 AM CDTTSTM WND GST 61Clarksville, FL
May 10, 5:27 AM CDTTSTM WND DMG1 Nw Cedar Grove, FLPart of the roof of John Lee Mazda blew off as a result of strong winds.
May 10, 5:27 AM CDTTSTM WND DMGCedar Grove, FLTree down along the 1200 block of Everett Ave.
May 10, 5:28 AM CDTTSTM WND GST 631 Se Springfield, FLAmbient station gusted to 63 mph.
May 10, 5:29 AM CDTTSTM WND GST 66Blountstown, FLWunderground station KFLBLOUN15 gusted to 66 mph.
May 10, 5:30 AM CDTTSTM WND DMGCallaway, FLA church in Callaway had its awning ripped off, and power poles were damaged.
May 10, 5:36 AM CDTHAIL 13 E Callaway, FLReport from mPING: Quarter (1.00 in.).
May 10, 5:38 AM CDTTORNADO3 E Sawdust, FLA tornado tracked from Gadsden County into Leon county with preliminary EF1 damage noted in Gadsden county and EF2 damage in Leon county as it moved through Tallahassee. This was one of two tornadoes that impacted Tallahassee.
May 10, 5:45 AM CDTTSTM WND DMGOrange, FLNumerous trees and power lines down across Liberty county.
May 10, 5:50 AM CDTTSTM WND DMGMidway, FLGadsden EM reports downed trees in the area of the I-10 192 ramp in Midway.
May 10, 5:50 AM CDTTORNADO3 Ene Fort Braden, FLA second tornado developed near the Gadsden/Leon county border and tracked into Tallahassee. Preliminary rating EF2.
May 10, 5:58 AM CDTTSTM WND DMG2 Wsw Tallahassee Comm, FLLarge tree down along Jackson Bluff Road.
May 10, 5:59 AM CDTTSTM WND GST 684 Wnw Tallahassee Comm, FLMesonet station TT671 Tallahassee Forestry Cntr.
May 10, 6:00 AM CDTTSTM WND GST 66Tallahassee Internation, FLCorrects time of previous tstm wnd gst report from Tallahassee International A/P. ASOS station KTLH Tallahassee International Airport.
May 10, 6:02 AM CDTTSTM WND GST 84Florida A And M, FLFAMU Weatherstem gusted to 84 mph.
May 10, 6:05 AM CDTTSTM WND DMG2 Sw Crawfordville, FLRoland Harvey Road had lines and large trees down.
May 10, 6:05 AM CDTTSTM WND GST 622 Sw Killearn Estates, FLNortheast Tallahassee Weatherstem gusted to 62 mph.
May 10, 6:05 AM CDTTORNADOWoodville, FLEF1 tornado confirmed by storm survey impacted Woodville. Tracked from near the Gadsden/Leon county line to just NNW of Natural Bridge.
May 10, 6:06 AM CDTTSTM WND DMGCrawfordville, FLSeveral trees and power lines down.
May 10, 6:07 AM CDTTSTM WND DMG2 Nw Vereen, FLLarge tree down on Finner Road.
May 10, 6:08 AM CDTTSTM WND DMGSouthwood, FLTrees were blown down in the Southwood area.
May 10, 6:10 AM CDTTSTM WND GST 71Kleman Plaza, FLMesonet station 1080W State Capital Complex (WEATHERSTEM).
May 10, 6:12 AM CDTTSTM WND DMG1 Sse Tom Brown Park, FLNWS Employee reported snapped/downed trees.
May 10, 6:18 AM CDTTSTM WND GST 731 Ssw Apalachee Regiona, FLAmbient weather station gusted to 73 mph.
May 10, 6:20 AM CDTTSTM WND DMG1 N Waukeenah, FLTrees down along Old Buzbee Road.
May 10, 6:20 AM CDTTSTM WND DMG1 Wsw Waukeenah, FLTree down on house on Birdwell Road.
May 10, 6:20 AM CDTTSTM WND DMGWacissa, FLTrees down in the Wacissa area.
May 10, 6:20 AM CDTTSTM WND GST 52Shell Point, FLMesonet station 0742W Fswn Wakulla Shell Point Beach.
May 10, 6:30 AM CDTTSTM WND DMG2 W Eridu, FLSeveral trees down along SW Mt Gilead Road with damage to a trailer.
May 10, 6:30 AM CDTTSTM WND DMG2 Wnw Eridu, FLTrees down along SW Mt Olive Church Road.
May 10, 6:30 AM CDTTSTM WND DMGAucilla, FLTrees down along S Salt Road.
May 10, 6:31 AM CDTTSTM WND DMG2 Nw Eridu, FLTrees down on Wyoming Ave.
May 10, 6:31 AM CDTTORNADO2 Ssw Lamont, FLA tornado touched down in far eastern Jefferson county and moved through most of southern Madison county. EF0 tree damage was confirmed in Jefferson county with EF1 damage in Madison county.
May 10, 6:35 AM CDTTSTM WND DMG2 W Shady Grove, FLTrees down on Alton Wentworth Road.
May 10, 6:40 AM CDTTSTM WND DMG2 S Moseley Hall, FLCallahan Loop had multiple trees and power poles down, twisted tops out of pines and damaged fences. Possible tornado.
May 10, 6:40 AM CDTTSTM WND DMG3 S Moseley Hall, FLMultiple trees down, trees snapped in half, lots of limbs, athletic training materials damaged or destroyed. Possible tornado.
May 10, 6:45 AM CDTTSTM WND DMGPerry, FLSeveral trees down in Perry.
May 10, 6:45 AM CDTTSTM WND GST 62Perry-Foley Airport, FLPerry Airport gusted to 62 mph.
May 10, 6:50 AM CDTTSTM WND DMGCherry Lake, FLTree down along Highway 53 near Cherry Lake.
May 10, 6:50 AM CDTTSTM WND GST 523 Wnw Madison, FLMesonet station 0049W Madison County High School.
May 10, 6:53 AM CDTTSTM WND GST 66Tallahassee Internation, FLASOS station KTLH Tallahassee International Airport.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 35 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 3:03 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 10.4 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2024-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 189 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2024-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 267 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
189 J/kg
Mixed-layer CIN
-343 J/kg
Mixed-layer LCL
925 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
267 m²/s²
0-3 km storm-relative helicity
399 m²/s²
Significant tornado parameter
0.0
Supercell composite
9.8

Open this sounding in Storm Lab

The text

As transmitted.

658 
WUUS52 KTAE 101021
SVRTAE
FLC005-013-037-039-045-063-065-073-077-079-123-129-101145-
/O.NEW.KTAE.SV.W.0101.240510T1021Z-240510T1145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
621 AM EDT Fri May 10 2024

The National Weather Service in Tallahassee has issued a

* Severe Thunderstorm Warning for...
  Southeastern Jackson County in the Panhandle of Florida...
  Gulf County in the Panhandle of Florida...
  Southeastern Bay County in the Panhandle of Florida...
  Calhoun County in the Panhandle of Florida...
  Wakulla County in Big Bend Florida...
  Gadsden County in Big Bend Florida...
  Liberty County in Big Bend Florida...
  Taylor County in Big Bend Florida...
  Jefferson County in Big Bend Florida...
  Leon County in Big Bend Florida...
  Franklin County in Big Bend Florida...
  Madison County in Big Bend Florida...

* Until 745 AM EDT/645 AM CDT/.

* At 620 AM EDT/520 AM CDT/, severe thunderstorms were located along
  a line extending from Chattahoochee to 14 miles northwest of
  Stonemill Creek to 9 miles southwest of Panama City, moving east at
  70 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Tallahassee, Panama City, Callaway, Woodville, Carrabelle,
  Monticello, Quincy, Havana, Perry, Midway, Florida State
  University, Eastpoint, Apalachicola, Tallahassee Community College,
  Blountstown, St. Marks, Madison, Crawfordville, Florida A and M,
  and St George Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2960 8524 2960 8540 2974 8549 2988 8549
      3007 8581 3035 8536 3071 8495 3063 8333
      2980 8359 2982 8371 3003 8405 2999 8426
      2986 8429 2981 8450 2964 8472 2952 8507
TIME...MOT...LOC 1020Z 288DEG 63KT 3070 8482 3034 8529 3007 8576 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

58-REESE
1 follow-up statement
165 
WWUS52 KTAE 101054
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
654 AM EDT Fri May 10 2024

FLC005-013-063-101104-
/O.CAN.KTAE.SV.W.0101.000000T0000Z-240510T1145Z/
Jackson FL-Bay FL-Calhoun FL-
654 AM EDT Fri May 10 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JACKSON...
SOUTHEASTERN BAY AND CALHOUN COUNTIES IN THE PANHANDLE OF FLORIDA IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 AM EDT/1000
AM CDT/ for Big Bend and the Panhandle of Florida.

&&

LAT...LON 2960 8524 2960 8540 2975 8549 2988 8549
      2994 8541 2993 8539 2995 8539 3067 8437
      3063 8333 2980 8359 2982 8371 2987 8375
      3003 8405 2999 8426 2986 8429 2981 8450
      2964 8472 2952 8507
TIME...MOT...LOC 1054Z 288DEG 63KT 3052 8419 3016 8466 2989 8513 

$$

FLC037-039-045-065-073-077-079-123-129-101145-
/O.CON.KTAE.SV.W.0101.000000T0000Z-240510T1145Z/
Gulf FL-Wakulla FL-Gadsden FL-Liberty FL-Taylor FL-Jefferson FL-
Leon FL-Franklin FL-Madison FL-
654 AM EDT Fri May 10 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM
EDT/645 AM CDT/ FOR GULF...WAKULLA...SOUTHEASTERN GADSDEN...
LIBERTY...TAYLOR...JEFFERSON...LEON...FRANKLIN AND MADISON
COUNTIES...

At 654 AM EDT/554 AM CDT/, severe thunderstorms were located along a
line extending from near Tallahassee to 18 miles west of
Crawfordville to 11 miles northeast of Port St. Joe, moving east at
70 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Tallahassee, Woodville, Carrabelle, Monticello, Havana, Perry,
Midway, Florida State University, Eastpoint, Apalachicola,
Tallahassee Community College, St. Marks, Madison, Crawfordville,
Florida A and M, St George Island, Port St. Joe, Mexico Beach, Doak
Campbell Stadium, and Wewahitchka.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2960 8524 2960 8540 2975 8549 2988 8549
      2994 8541 2993 8539 2995 8539 3067 8437
      3063 8333 2980 8359 2982 8371 2987 8375
      3003 8405 2999 8426 2986 8429 2981 8450
      2964 8472 2952 8507
TIME...MOT...LOC 1054Z 288DEG 63KT 3052 8419 3016 8466 2989 8513 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

58-REESE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 2:57 AM CDT, 2 hours 24 minutes earlier.

Area forecast discussion, May 10, 2:57 AM CDT, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
357 AM EDT Fri May 10 2024

...STRONG TO SEVERE THUNDERSTORMS EXPECTED THROUGH THE REST OF THE
MORNING ACROSS THE REGION...
...New NEAR TERM, SHORT TERM, LONG TERM, AVIATION, MARINE, FIRE WEATHER, HYDROLOGY...

.NEAR TERM...
(Today and tonight)
Issued at 353 AM EDT Fri May 10 2024

Watching two areas of convection at the moment, one across central
Alabama and one further west into central/southern Mississippi and
will gradually enter western Alabama. Outflow from earlier storms
runs north of Apalachicola northwest into central Alabama. Dewpoints
east of this boundary in the low to mid 60s and dewpoints west
are in the mid 70s. MLCAPE in the area runs from 1000-2000 J/kg
with higher readings further west. Some inhibition east of the
outflow and much less further west. The outflow boundary is
expected to slowly move back north and east overnight as a mid
level disturbance approaches and southerly winds become more
dominant ahead of this feature.

Assessing the latest CAMs, convection over central Alabama will
drift southeast and into our northern counties before 1AM. Some
questions on how far south this convection can go into our area
before significantly weakening as the atmosphere east of the
outflow boundary is more stable. Additional convection may fire
into the panhandle in that same timeframe while convection in
southern Mississippi/western Alabama races towards the area
towards 5AM. These two areas congeal through the night while
convection in Texas races along the Gulf coast towards the area in
the morning hours.

The enhanced risk from SPC remains overnight with destructive winds
70-80+ mph along with tornadoes and large hail. Residents are urged
to have several ways to receive warnings, and make sure these
devices and means are charged and the volume is up loud as much
of this will be occurring at night. These systems have the
potential to produce widespread damage along its track.

Appears the MCS will push through the area in the morning hours,
trends continue to show residual showers and storms develop into the
afternoon hours. Flooding may become an issue depending on how the
MCS evolves and moves across the area and convection that develops
behind the it. Keep pops going further west into the afternoon hours
and may have to expand if convection does develop further west into
the panhandle.

Pops will be winding down Friday night as a cold front moves
through. Highs will be in the 80s today and lows tonight will fall
in the low 60s. Dewpoints fall into the mid 50s behind the front so
it will feel like a crisp morning into Saturday morning.

&&

.SHORT TERM...
(Saturday through Sunday night)
Issued at 353 AM EDT Fri May 10 2024

Being post-frontal will lead to relatively cooler temps and a
decrease in moisture as northerly flow prevails throughout the short
term. Although surface winds will be southerly near the coast during
the afternoon hours due to the sea breeze, high pressure will lead
to large-scale subsidence. Limiting development to fair weather Cu
or developing towers that fizzle away. Overall, a nice weekend is on
tap.

Expect daytime highs generally in the 80s with overnight lows
generally in the upper 50s to low 60s.

&&

.LONG TERM...
(Monday through Thursday)
Issued at 353 AM EDT Fri May 10 2024

Next week a parade of shortwaves looks to move across the north Gulf
states with several rounds of weather possible. Given upper-level
support and good instability and decent low-level shear there's a
fair chance for multiple rounds of severe weather. Given the
mesoscale nature of these disturbances it's far too early to get
into specifics, however, once we get into Tuesday and beyond we're
looking at an active period.

Expect daytime highs initially in the upper 70s to mid 80s on Monday
to climb back up into the upper 80s to low 90s by Thursday.
Similarly, expect overnight lows initially in the low to mid 60s
initially climb into the upper 60s to lower 70s by Thursday.

&&

.AVIATION...
(06Z TAFS)
Issued at 353 AM EDT Fri May 10 2024

Clusters of storms are currently moving through southwest Georgia
with a more intense line moving into southern Alabama. This area
will move eastward and pose a damaging wind threat, along with
some hail and isolated tornadoes. Kept the timing of TSRA and
strong wind gusts as is from the previous TAFs and will amend as
needed. Cigs will lower to MVFR/IFR overnight with vsby
restrictions primarily underneath heavier convection. All and all,
poor flying conditions through the afternoon hours until the
convection passes to the east.

&&

.MARINE...
Issued at 353 AM EDT Fri May 10 2024

A cold front will slowly approach from the northwest today, preceded
by strong to severe thunderstorms over the waters. Cautionary
conditions could be possible throughout today into tomorrow morning.
The front will limp across the waters on tonight. It will be
followed by moderate to occasionally fresh northerly breezes on
Saturday morning. Surface high pressure over the southern Plains on
Saturday will move across the Southeast States on Sunday, causing
winds to clock around. High pressure will move east into the
Atlantic on Monday, brining a return to southerly flow.

&&

.FIRE WEATHER...
Issued at 353 AM EDT Fri May 10 2024

Through early this afternoon, thunderstorms are expected to increase
in coverage and intensity as a complex of storms moves through the
region. Severe storms including destructive winds, hail, and
isolated tornadoes will all be possible. By late afternoon or early
evening, the rain will move east of the Florida Big Bend with drying
conditions into the weekend. The weather pattern will remain
unsettled into next week with several rounds of wetting rains and
possible severe weather.

&&

.HYDROLOGY...
Issued at 353 AM EDT Fri May 10 2024

A marginal risk of excessive rainfall is place today for most of the
area as a frontal system looks to push through the region. The
primary risk here being torrential downpours or training within any
thunderstorm(s) leading to a localized flash flooding risk.
Otherwise, area rivers are expected to remain below flood stage. In
the extended period the WPC is forecasting 3-5 inches by midweek
next week. This could introduce some riverine concerns, however,
it's too far out to say with any degree of confidence.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the
office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   85  63  84  62 /  90  10   0   0
Panama City   84  65  83  65 /  80   0   0   0
Dothan        82  60  81  60 /  80   0   0   0
Albany        82  59  81  58 /  70   0   0   0
Valdosta      82  62  82  60 /  90  10   0   0
Cross City    87  65  86  60 /  60  30   0   0
Apalachicola  83  67  82  66 /  70  10   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Saturday morning for FLZ108-112-
     114-115.

GA...None.
AL...None.
GM...None.
&&

NEAR TERM...Scholl
SHORT TERM...Oliver
LONG TERM....Oliver
AVIATION...Scholl
MARINE...Oliver
FIRE WEATHER...Scholl
HYDROLOGY...Oliver

In the hours before

Local storm report, May 10, 4:17 AM CDT, 1 hour 4 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
517 AM EDT Fri May 10 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 AM     Hail             3 W Harmony Church Rd/H 31.23N 84.79W
05/10/2024  E2.50 Inch       Miller             GA   Public

            Report of 2.5 inch hail West Sheffield and
            Highway 27.

&&
Local storm report, May 10, 4:18 AM CDT, 1 hour 3 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
518 AM EDT Fri May 10 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 AM     Tstm Wnd Dmg     1 NE Ariton             31.61N 85.70W
05/10/2024                   Dale               AL   911 Call Center

            Report of a tree down on County Rd 72 just
            outside of Ariton.

&&

KR
Local storm report, May 10, 4:45 AM CDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
545 AM EDT Fri May 10 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 AM     Tstm Wnd Gst     1 N De Funiak Springs   30.74N 86.12W
05/10/2024  M54 MPH          Walton             FL   Mesonet

            Walton High School Mesonet.

&&

KR
Local storm report, May 10, 4:49 AM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
549 AM EDT Fri May 10 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 AM     Tstm Wnd Gst     2 WNW Miramar Beach     30.39N 86.39W
05/10/2024  E53 MPH          Walton             FL   Mesonet

            Ambient Weather Station reported a 53 mph
            thunderstorm wind gust.

&&

KR
Local storm report, May 10, 4:53 AM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
553 AM EDT Fri May 10 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 AM     Tstm Wnd Dmg     1 W Cuthbert            31.77N 84.81W
05/10/2024                   Randolph           GA   Dept of Highways

            Tree limbs down blocking the road on SR 50
            before Girard Street.

&&
Local storm report, May 10, 5:12 AM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
612 AM EDT Fri May 10 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 AM     Tstm Wnd Gst     5 NE West Bay           30.35N 85.80W
05/10/2024  M64 MPH          Bay                FL   ASOS

            ASOS station KECP Panama City.

&&

KR

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 4:02 AM CDTSevere Thunderstorm Warning Considerable damage threatTAEBay, Calhoun, Holmes, Jackson, Walton, Washington88 min
May 10, 4:06 AM CDTSpecial Marine WarningTAE114 min
May 10, 4:25 AM CDTTornado WarningTAEWalton, Washington35 min
May 10, 4:41 AM CDTTornado WarningTAEBay, Walton, Washington34 min
May 10, 5:13 AM CDTTornado WarningTAEGadsden47 min
May 10, 5:30 AM CDTTornado WarningTAECalhoun, Liberty30 min
May 10, 5:39 AM CDTTornado Warning Tornado observedTAEGadsden, Leon51 min
May 10, 5:44 AM CDTTornado WarningTAEGadsden, Leon, Liberty, Wakulla31 min
May 10, 5:45 AM CDTSpecial Marine WarningTAE2 hr
May 10, 5:49 AM CDTTornado WarningTAEFranklin, Gulf26 min
May 10, 5:50 AM CDTTornado Warning Tornado observedTAELeon, Wakulla40 min
May 10, 6:16 AM CDTTornado WarningTAEJefferson, Lafayette, Madison, Taylor59 min
May 10, 6:30 AM CDTSevere Thunderstorm WarningTAEDixie, Lafayette, Taylor90 min
May 10, 6:41 AM CDTTornado WarningTAELafayette, Taylor28 min
May 10, 7:24 AM CDTSpecial Weather StatementTAEWalton51 min
May 10, 8:58 AM CDTSpecial Weather StatementTAEBay32 min
May 10, 9:04 AM CDTSpecial Marine WarningTAE3 hr
May 10, 10:11 AM CDTSpecial Weather StatementTAEWakulla49 min
May 10, 10:41 AM CDTSevere Thunderstorm WarningTAEFranklin, Wakulla19 min
May 10, 11:16 AM CDTSpecial Weather StatementTAEWakulla14 min
May 10, 11:57 AM CDTSpecial Marine WarningTAE2 hr
May 10, 1:55 PM CDTSpecial Marine WarningTAE2 hr
May 10, 2:01 PM CDTSpecial Weather StatementTAECalhoun, Liberty29 min

Nearby

Severe Thunderstorm Warnings in Florida, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.